# SDR DXTA2024122301596

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 6,833 hours, 4,519 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Misoverhauled
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKE OFF AND GEAR RETRACTION. NOSE GEAR STARTED TO BANG. WE HAD A GEAR DISAGREE CAS AND A WOW MIS COMPARE CAS. QRH FOR BOTH PROBLEMS WERE ACCOMPLISHED GEAR APPEARED TO LOCK DOWN. (3 GREEN. ). LANDED WITH NOSE HIGH TO KEEP WEIGHT OFF AS LONG AS POSSIBLE.  UPON LANDING NOSE WHEEL SHUTTERED FOR A FEW SECONDS   WE WERE ABLE TO TAXI NORMALLY BACK TO FBO FOUND NLG STRUT WAS IMPROPERLY SERVICED, SERVICED NLG STRUT WITH MIL-5606 AND N2 IAW CE-680A AMM 12-10-52. PERFORMED LEAK CHECK OF NLG STRUT, NO LEAKS NOTED. PERFORMED LG RETRACTION CHECK IAW CE-680A AMM 32-30-00-720. NO DEFECTS NOTED.
